[quote="havana1, post:1, topic:204854"]
Is it beneficial that a Rx (prescribed by primary care physician) killed my libido? There is very little "occasion of sin" for me anymore. One $5.00 co-pay, and concupiscience has become a thing of the past. Poof-! It's gone.
Should I ask my doctor for a different Rx or remain a eunuch?
Can you ask for a different med that doesn't have those side effects? Some meds have substitutes that don't affect you sexually....DK what type of med you are referring to, but I have to take antidepressants, and DK if you are aware of this, but Wellbutrin does not affect your libido-or your weight (it's weight netural, won't make you lose or gain, according to the doc) as much. It does make you hyper though, and some people have nightmares when they take it. I've never had those problems. I take the med at night (b/c I work @ night...and I have to be up;0)
If you are referring to heart meds, beta-blockers....I don't take them, so I don't know....but I bet your doc could help you. You and your spouse shouldn't have to suffer, I wouldn't think.